Pubblicazioni il cui periodico è "JOURNAL OF ENGINEERING MATHEMATICS"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 5.

Articolo di rivista Bruno, Luca; Corbetta, Alessandro; Tosin, Andrea (2016)
From individual behaviour to an evaluation of the collective evolution of crowds along footbridges. In: JOURNAL OF ENGINEERING MATHEMATICS, vol. 101 n. 1, pp. 153-173. - ISSN 0022-0833 [Disponibilità ristretta]
Web of Science: 1 - Scopus: 2
[img]

Articolo di rivista Carpinteri A.; Paggi M. (2013)
A theoretical approach to the interaction between buckling and resonance instabilities. In: JOURNAL OF ENGINEERING MATHEMATICS, vol. 78 n. 1, pp. 19-35. - ISSN 0022-0833
Web of Science: 2 - Scopus: 3

Articolo di rivista A. Carpinteri; M. Paggi (2008)
Thermo-elastic mismatch in nonhomogeneous beams. In: JOURNAL OF ENGINEERING MATHEMATICS, vol. 61, pp. 371-384. - ISSN 0022-0833
Web of Science: 12 - Scopus: 18

Articolo di rivista Mesin, Luca; Ambrosi, D. (2004)
Inertial effects during the infiltration of an elastic porous medium. In: JOURNAL OF ENGINEERING MATHEMATICS, vol. 50 n. 4, pp. 379-398. - ISSN 0022-0833
Web of Science: 1
[img]
Preview
[img]

Articolo di rivista Grillo, Alfio; Carfanga, Melania; Federico, Salvatore
An Allen-Cahn approach to the remodelling of fibre-reinforced anisotropic materials. In: JOURNAL OF ENGINEERING MATHEMATICS. - ISSN 0022-0833 (In stampa)
Scopus: 0

Questa lista è stata generata il Fri Dec 8 04:49:07 2017 CET.